# SDR A6WA201744887

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 35,438 hours, 33,457 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017351
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ANGLE ON BS 280 FLOORBEAM BETWEEN RBL 9 AND LBL 9 FOUND TO BE CRACKED IN THE AFT RADIUS
